# SDR C77A20111026001

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 10,852 hours, 6,263 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SLAT FAIL EICAS MESSAGE.
